# SDR DALA2024090408709

- Difficulty date: September 1, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 77,147 hours, 36,183 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3251 DISC: AT APPROX 2000 FT ON FINAL APPROACH FA ALERTED PILOTS OF DIRTY SOCK SMELL IN COMFORT + AREA. SMOKE AND FUME QRH RUN ON GROUND. FUMES DISAPATED WITH #2 PACK OFF. C/A: WORKED TASK CARD #2100-2005 TO STEP 6. WORKED TASK CARD #0550- 2002 UP TO STEP 18 WIP 545800 COMPLETED TASK CARDS 0550-2002 AND 2100-2005. EVIDENCE OF APU INLET CONTAMINATION SUSPECTED. DEFERRED APU REF LOG 5092174. CONTACTED MCC WITH FINDINGS. (LP: 5092172)
